Geometric models o f vector bundles over compact homogeneous spaces
Doklady Akademii Nauk, Tome 201 (1971) no. 2, pp. 273-276
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_201_2_a3,
author = {O. V. Manturov},
title = {Geometric models o f vector bundles over compact homogeneous spaces},
journal = {Doklady Akademii Nauk},
pages = {273--276},
year = {1971},
volume = {201},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_201_2_a3/}
}
O. V. Manturov. Geometric models o f vector bundles over compact homogeneous spaces. Doklady Akademii Nauk, Tome 201 (1971) no. 2, pp. 273-276. http://geodesic.mathdoc.fr/item/DAN_1971_201_2_a3/